# SDR RAIA00501033

- Difficulty date: January 13, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,893 hours, 14,006 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5663 - STL- NR 2 BLEED LEAK.  MAINTENANCE REPAIRED WIRES ON BLEED AIR TEMP SENSOR.
